| Model Number |
FIBERTAK RC, DOUBLOAD TAPE BL/W, BLK/W |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during an arthroscopy the suture broke while tightening the loop.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-3632 fibertak® suture anchor was received for investigation.Visual evaluation of the returned device noted the tip of the inserter was bent and had broken off.Further evaluation of the returned suture noted no apparent issues.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to misuse due to applying excessive mechanical forces upon insertion, improper bone prep and/or prying/leveraging the device during use.Refer to investigation photos.The found failure can be assumed to be related to the reported failure of the device breaking.
Additional Manufacturer Narrative
Correction: d9, h3, h6 - device received 4/4/2025.